# SDR LC1R20140311001

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: General aviation
- Aircraft: N759DB
- Make and model: Cessna 182Q
- Aircraft serial: 18265901
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable Assy
- Part number: 505530405
- Condition: Broken
- Location: Pilot Seat
- Part time: 480 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEB07-5 SECONDARY SEAT STOP WAS COMPLIED WITH ORIGINALLY ON 9/23/09 BY INSTALLATION OF KIT NR SK210-174A ON PILOT SIDE & KIT NR SK210-175 ON COPILOT SIDE USING INSTALLATION INSTRUCTIONS D.  BOTH CABLES THAT UNLOCK THE INERTIA REELS HAVE BROKEN WHERE THE CABLE SWAGES INTO THE END THAT ATTACHES TO THE SEAT MOVEMENT BAR.  THE CABLES SEEM TO HAVE BROKEN A STRAND AT A TIME UNTIL THE ENTIRE CABLE FAILED.  THIS RENDERS THE SEAT IMMOVEABLE.  THE FIRST CABLE TO FAIL WAS THE COPILOT'S SIDE WHICH FAILED 2/19/14 WITH APPROXIMATELY 480 HOURS, THE SECOND CABLE TO FAIL WAS THE PILOT'S SIDE WHICH FAILED 3/10/14 WITH APPROXIMATELY 490 HOURS.  THERE WAS NO OBVIOUS ISSUES THAT WOULD HAVE CONTRIBUTED TO THE CABLES FAILING SO IT SHOULD BE RECOMMENDED THAT THE SECONDARY SEAT STOP SYSTEMS & PARTICULARLY THE CABLES BE INSPECTED WELL DURING ANNUAL INSPECTIONS
